# SDR HEEA063439

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: 51565000R
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR WENT OFF-LINE.  VOLTAGE CANNOT BE ADJUSTED BELOW 33.1 VOLTS.
